# SDR SIMA20131112012

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 26,625 hours, 23,089 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINER EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRE ON PAX DOOR LINER EMERGENCY LIGHT IAW SWPM 20-21-00.  OPS CHECKED GOOD IAW AMM 33-50-00.
